De Marco, G.
Representing the algebra of regulated functions as an algebra of continuous functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 84 (1990) , p. 195-199
Zbl 0739.46039 | MR 1101292
URL stable : http://www.numdam.org/item?id=RSMUP_1990__84__195_0

Bibliographie

[B] S.K. Berberian, The character space of the algebra of regulated functions, Pacific J. Math., 74, 1 (1978), pp. 15-35. MR 487932 | Zbl 0351.46038

[B] J. Dieudonné, Foundations of Modern Analysis, Academic Press, New York and London, 1960. MR 120319 | Zbl 0100.04201

[E] R. Engelking, General Topology, PWN, Warzawa, 1977. MR 500780 | Zbl 0373.54001

[GJ] L. Gillman - M. Jerison, Rings of Continuous Functions, Springer-Verlag, New York, 1976. MR 407579 | Zbl 0327.46040

[H] E. Hewitt, A problem concerning finitely additive measures, Mat. Tidssk. B 1951 (1951), pp. 81-94. MR 54696 | Zbl 0045.17003